# SDR CA100809017

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,012 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 504300311
- Condition: Failed
- Location: Door Latch
- Part time: 12,028 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION THE DOOR LATCHES WERE OBSERVED NOT TO BE WORKING CORRECTLY. FURTHER INSPECTION REVEALED THE BELLCRANK HAD FAILED RESULTING IN IMPROPER TRAVEL OF THE UPPER DOOR HOOKS. THE BELLCRANK WAS REPLACED WITH NEW.
